# SDR ABXR2020032000015

- Difficulty date: March 9, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N360CM
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 99,843 hours, 16,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT FUSELAGE EXTERIOR SKIN IS CRACKED STA 1654.5 BETWEEN STRINGER 3L-4L. REMOVED DAMAGE ON L/H AFT FUSELAGE SKIN AT STA 1554E PER B767 SRM 58-80-01 REPAIR 4. CAT A REPAIR NO OTHER ACTIONS REQ IAW B767SRM 51-00-06
